# SDR SWAA991339

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH AFT DOORS EMERGENCY EXIT LIGHTS INOP.  REPAIRED BROKEN WIRE BY LEFT AFT ENTRY DOOR.
